# SDR CA091217006

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,478 hours
- Engine: Pwa PT6A65B
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 11498002587
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIREWALL WEB P/N 114-980025-87 WORN THROUGH AT THREE LOCATIONS, PRESUMABLY FROM ENGINE HOSES WEARING ON IT.  (TC NR 20091217006)
